Create Account




Forget Password

Authors

Tolga Köşeci
Mersin Üniversitesi Tıp Fakü...
Kenan Turgutalp
Mersin Üniversitesi Tıp Fakü...
Burcu Boztepe
Mersin Üniversitesi Tıp Fakü...
M. Yavuz Gözükara
Mersin Devlet Hastanesi
Ahmet Kıykım
Mersin Üniversitesi Tıp Fakü...

Who liked this


No Record

Followers


No record

Low Dose Cyclosporine-Induced Gingival Hyperplasia In A Kidney Transplant Recipient: A Case Report

Cyclosporine-Induced Gingival Hyperplasia
Articles > Internal Medicine: Nephrology
Submitted : 01.03.2013
Accepted : 18.04.2013
Published: 29.05.2013

Abstract

A 37-year-old male presented with gingival hyperplasia (GH) and gingival hemorrhage during toothbrushing for eight months. The patient had a diagnosis of end-stage renal disease due to primary focal segmental glomerulosclerosis 8 years ago and was being treated with hemodialysis for 4 months. He subsequently underwent renal transplantation from a living-related donor and was being treated with a triple immunosuppressive regimen (prednisolone, mycophenolic acid and cyclosporine) for 8 years. Upon presentation for GH and gingival hemorrhage,cyclosporine-induced GH was considered andcyclosporine was switched to tacrolimus, which resolved his symptoms. Thus, GH is a rare complication of cyclosporine treatment. Routine dental examination should be performed in all renal transplant patients. After confirming the diagnosis, cyclosporine should be discontinued or switched to tacrolimus in renal transplant recipients. Alternatively, some case reports suggest that the GH can be effectively treated with a two-week course of metronidazole while cyclosporine is continued.
Keywords: Gingival overgrowth , Cyclosporine , Renal transplant recipient

Özet

Otuz yedi yaşında erkek hasta, 8 aydır giderek artan diş eti hiperplazisi (DEH) ve diş eti kanaması yakınmasıyla başvurdu. Hasta 8 yıl önce, son dönem böbrek yetmezliği tanısıyla hemodiyaliz (HD) tedavisi görmeye başlamış. HD tedavisinin 4. ayında babasından alınan böbrek, başarılı bir şekilde hastaya nakil edilmiş. Nakil sonrası 3’lü immünsüpresif tedavi (prednizolon, mikofenalik asit ve siklosporin) ile izleme alınmış. Hasta son 6 aydır hipertansiyon tanısı nedeni ile antihipertansif ajan olarak doksazosin 8mg/gün, karvedilol 25mg/gün tedavisi alıyormuş. Hastada siklosporine bağlı ileri evre DEH olabileceği düşünüldü. Siklosporin tedavisi takrolimus ile değiştirilmesine rağmen herhangi bir yanıt alınamadı. Bu olgu sunumunun amacı; böbrek nakli olan hastalarda siklosporin kullanımına bağlı olarak DEH’in görülebileceğini, bu hastalarda siklosporinin takrolimus tedavisi ile değiştirilebileceğini ve böbrek nakilli hastaların rutin ağız ve dişeti muayenesi yapılması gerekliliğini vurgulamaktır.
Anahtar kelimeler: Diş eti hiperplazi , Böbrek nakli , Siklosporin
See Full Text
See PDF Document

Comments

Login for send comment.